# SDR IPXA09557408

- Difficulty date: September 19, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO BAY NR 1 FLOOR PANEL IS EXCESSIVELY CORRODED UNDERNEATH THE MBA SYSTEM.  FABRICATION NEW FLOOR PANEL AND INSTALLED IAW SRM 53-00-53-1A AND MM25-50-04-4.
